# SDR DHL99712001

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82060C08N
- Condition: Ruptured
- Location: Nr 2 Hyd Pump
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC B PUMP NR 2 FAILED AND NR 1 PUMP FAILED INTERMITTENTLY AND PRESSURE DROPPED TO 2000 PSI INTERMITTENTLY.  NR 2 PUMP PRESSURE LINE BROKEN.  REMOVED AND REPLACED LINE PER MM 29-12-11.  INSPECTED AND CHANGED BOTH CASE DRAIN FILTERS AS PRECAUTION.  RAN AND LEAK CHECKED OK.
